# SDR TSAA9833475

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 4 POSITION EMERGENCY FLOOR LIGHT BATTERY PACK ASSY DUE TO LOW VOLTAGE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
